Symptoms of pregnancy, contraception - Online Doctor Chats
Doctor : HI
User : hi i am wondering what my chances are of being pregnant. about a month and a half ago my bf and i had sex, it was protected i am on the pill and he was wearing a condom, but i took the morning after pill because i get really scared of being pregnant. i took the morning after pill twice that month. i was feeling gassy and stuff since then, and that month my period started 2 days early and lasted about 8 or 9 days, when usually it lasts about 4. ever since i have been feeling a little off, and gassy, and a little really light cramping, and sometimes a little dizzy. i am wondering if i could be pregnant? or could it be from taking the morning after pill twice in one month? thanks!
How can i help you?
User : did you get that?
Let me read through.
User : ok
Doctor : These are the symptoms of hormoanl disturbances caused by the drug.
And not the symptoms of pregnancy.
User : so you dont think there is any chance i am pregnant? and it has been about a month and a half since i used it, is it still from that
Doctor : The prolonged periods you were the effcts of E pill.
Doctor : seen commonly.
Few of them get the dizziness too.
User : so no chance i could be pregnant since i had a period for 8 or 9 days??
They are definitely not the warning signs of presnancy.
Doctor : The prolonged period is because of the pill.
Doctor : Look for th symptoms of pregnancy too.
Related questions you may be interested in